Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone seen an endocrinologist for AD weight gain KRM123

Posted by PamJeanBrunot on April 1, 2003, at 23:57:11

In reply to Re: Anyone seen an endocrinologist for AD weight gain, posted by KRM123 on April 1, 2003, at 19:07:01

Hi,
Thanks for posting these links KRM123.
I'm going to go look at them.
May I ask if you have tried the AD Celexa?
I never gained weight on that med.
All the best and God Bless!
Pam

> Otherworldy- I totally feel your pain about AD weight gain. I suffer from dysthymia but have never gotten help from the AD's because I would always quit when my weight got too uncomfortable for me to handle. It is sad that I put my weight before my happiness, but I have been struggling with my body image for a long time and the weight gain doesn't help with the depression at all!
> I strongly believe that AD's alter metabolism. There hasn't been enough research done on it but you might find these links interesting:
>
> http://www.ocfoundation.org/ocf_0030.htm
>
> http://www.mvelectric.com/inositol/METABOL.HTM
>
> I have done a ton of research!!! I've tried Prozac, Zoloft and now Lexapro (3rd week only). On Zoloft I was the most active I've ever been- could get up real early in the morning and work out for 2 hours. I remember having some anxiety so I was maybe eating a bit too much- I lost that "full" feeling and craved carbs. I would always jump on the scale and no matter what I did could not even lose a 1 lb. That was NOT normal for me. That is when I knew- this is messing up my metabolism!!! I will admit that I have a been caught up in the diet/binge cycle for awhile. I am an emotional eater- the AD should have helped with my anxiety therefore making me overeat less but it didn't. My result after a binge was always a diet- wouldn't eat much- and would lose a few lbs. Wasn't able to do that on the meds.
> I don't know if I plan on staying on the Lexapro because of the extreme tiredness. I haven't been able to exercise in a month. I will hold out another week though and drink lots of coffee. Lex is supposedly supposed to have fewer side effects- but who knows if that even has to do with weight. Time will tell I guess. I pray that I can find a med that doesn't induce weight so I can be happy. I would go through the worst of worst side effects just do be able to eat and maintain weight normally.
> I guess the answer for most of us is extra exercise. Pick healthy natural foods and don't overeat. Good luck to all with the same probs. God Bless.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PamJeanBrunot thread:215123
URL: http://www.dr-bob.org/babble/20030329/msgs/215317.html